# SDR SWAA2021031751802

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 767-794; R.B.L. 24; W.L. 154. / NO LIMITS ALLOWED; PART MUST BE REPLACED. REMOVED AND REPLACED PART PER SRM 51-10-02; SRM 51-40-02-OG-0 AND BOEING DRAWING #146A0081. 57006U 05MAR21
